# SDR CALA2024111802883

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 86,930 hours, 17,629 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 201280109
- Part serial: 1763
- Condition: Faulted
- Location: Right Wing
- Part time: 5,524 hours, 741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT FUEL QTY BLANK TOTALIZER BLANK LOCKED FOR POSITIVE FIX UNLOCKED FOR FUEL WORK ASSIGNMENT WORK ORDER 3122454 CREATED FOR TANK TIGERS MECHANICS. UNLOCKED TO CLEAR CYCLED CBS ON FIM 28-41 TASK 803 FUEL QTY AND TOTALIZER DISPLAY UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PARTS INFO PARTS INFO PARTS INFO PARTS INFO PARTS INFO WORKING . PERFORMED FQIS BITE PER FIM 28-41 TASK 803, NO CURRENT PLEASE ACCOMPLISH TANK REPAIR AS REQUIRED, REF AMM 28-41-01.    PERFORMED SELF TEST OF FQIS PROCESSOR , TEST PASSED.
